depuis le 05 février 2011 :
Visualisation(s): 18 (0 ULg)
Téléchargement(s): 19 (0 ULg)
print
Shigeyoshi Owa

ON A CLASS OF ANALYTIC FUNCTIONS WITH FIXED SECOND COEFFICIENT II

Article Open Access

Pour citer cet article

Shigeyoshi Owa, «ON A CLASS OF ANALYTIC FUNCTIONS WITH FIXED SECOND COEFFICIENT II», Bulletin de la Société Royale des Sciences de Liège [En ligne], Volume 53 - Année 1984, Numéro 3 - 4, 143 - 157 URL : http://popups.ulg.ac.be/0037-9565/index.php?id=2445.

A propos de : Shigeyoshi Owa

Department of Mathematics, Kinki University, Osaka, Japan